Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

Kleinian groups which are almost fuchsian

Francis Bonahon

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 587, Pages 1–15, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.587.1, November 2005

Publication History

Published Online:
2005-11-04

Abstract

A conjecture of Thurston asserts that a geometrically finite hyperbolic 3-manifold is completely determined by the bending data of its convex core. We prove this conjecture for small deformations of fuchsian manifolds.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Lars Andersson, Thierry Barbot, Riccardo Benedetti, Francesco Bonsante, William M. Goldman, François Labourie, Kevin P. Scannell, and Jean-Marc Schlenker
Geometriae Dedicata, 2007, Volume 126, Number 1, Page 47
[2]
David Dumas and Michael Wolf
Geometry & Topology, 2008, Volume 12, Number 1, Page 351

Comments (0)

Please log in or register to comment.